# SDR USAASB97174

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - DURING FAA RAMP INSPECTION, THE SEAT MOUNTED EMERGENCY PATH LIGHTING AT SEAT ROW 3 WAS FOUND INOP.  MAINTENANCE RESEATED THE CONNECTOR ON THE SEAT.  OPS CHECKED GOOD.  (M)
